Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 253, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 18, 2009, 2:27 PM MDT for Colfax County, Harding County, Mora County, New Mexico. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2009, 2:27 PM MDT (20:27 UTC)
- Expired
- Aug 18, 2009, 3:30 PM MDT
- In force
- 63 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Colfax County, NM, Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 186 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 12:29 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4155 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:39 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 18, 12:39 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1239 PM MDT TUE AUG 18 2009 .UPDATE... QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 709. ZONE UPDATE OUT SHORTLY. 34 && .PREV DISCUSSION...920 AM MDT TUE AUG 18 2009... UPDATED TO REMOVE MORNING FOG WORDING ACROSS THE NORTHEAST AND TO ADD SMALL POPS ACROSS THE SOUTHERN PORTIONS OF THE CWA WHERE A FEW SHOWERS AND THUNDERSTORMS HAVE ALREADY FORMED. STILL LOOKS TO BE AN ACTIVE DAY ACROSS THE EASTERN PLAINS. LATEST NAM BOASTING GREATER THAN 2000 J/KG OF CAPE DURING THE AFTERNOON HOURS MAINLY ACROSS THE NORTHEAST QUADRANT OF THE STATE...BUT A SEVERE STORM CAN NOT BE RULED OUT ANYWHERE ACROSS THE EAST. 40-50KT OF 0-6KM SHEAR IS MORE THAN SUFFICIENT FOR SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS. HOWEVER...WITH MULTIPLE BOUNDARIES IN THE AREA...AN ISOLATED TORNADO CAN NOT BE RULED OUT. UPDATES OUT SHORTLY. 34 .PREV DISCUSSION...301 AM MDT TUE AUG 18 2009... COMPLEX WEATHER PATTERN WILL PRODUCE ACTIVE WEATHER ACROSS MUCH OF THE EASTERN PLAINS TODAY. EARLY MORNING CONVECTION HAS INCREASED FROM KCQC EASTWARD TO KTCC WHERE INCREASED JET ALOFT...MOISTURE AND LIFT ARE OVERRUNNING THE COLD FRONT AND PRODUCING AN ENHANCED AREA OF SHOWERS AND STORMS. EXPECT THIS TO CONTINUE UNTIL AROUND SUNRISE WITH THE ACTIVITY COMING TO AN END THEREAFTER. LOW CLOUDS WILL HANG ON FROM THE CENTRAL HIGHLANDS TO THE NORTHEAST PLAINS THROUGH MID MORNING BEFORE THE MOISTURE BEGINS TO SCOUR. MIXING WILL CREATE DRY CONDITIONS FROM THE RIO GRANDE VALLEY WEST TO THE ARIZONA BORDER THIS AFTERNOON. HAVE REDUCED POPS OVER WESTERN SECTIONS DUE TO HIGHER CONFIDENCE IN DRIER AIR REMAINING IN PLACE. STILL CANNOT RULE OUT A ROGUE STORM OR TWO OVER THE SOUTHWEST MOUNTAINS/UPPER GILA REGION. MAIN ELEMENTS ARE EXPECTED TO COME TOGETHER FROM THE CENTRAL HIGHLANDS AND ESPECIALLY THE NORTHEAST/EAST PLAINS FROM LATE THIS AFTERNOON AND CONTINUING THIS EVENING. ADEQUATE CAPE WILL COMBINE WITH INCREASING FLOW ALOFT FROM APPROACHING TROUGH NEARING THE FOUR CORNERS REGION. IN ADDITION...OLD FRONTAL BOUNDARY IS EXPECTED TO RETREAT NORTHWARD AND COULD PROVIDE ADDED CONVERGENCE. DECIDED TO DISCOUNT GFS SOLUTION AND LEAN TOWARD THE NAM-WRF AND LOCAL WRF SOLUTIONS FOR THIS EVENT. INCREASED POPS TO HIGH CHANCE GENERALLY NEAR AND NORTH OF INTERSTATE 40 EARLY...ALMOST WENT LIKELY OVER NORTHEAST SECTIONS THIS EVENING BUT WILL LET DAY SHIFT HAVE ANOTHER LOOK. STORMS LIKELY TO GO SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL THE MAIN THREATS. ADDED FLOW AND BOUNDARY VICINITY CERTAINLY WARRANTS CONCERN FOR AN ISOLATED TORNADO THREAT. WILL HIGHLIGHT IN HWO. DID COORDINATE WITH SURROUNDING WFOS ABOUT A FLASH FLOOD WATCH BUT AM EXPECTING MINLY A LOCALIZED FLASH FLOOD THREAT TODAY AS RECENT STRETCH OF DRY WEATHER HAS LIKELY AIDED IN DECREASED SOIL MOISTURE. UPPER TROUGH TO SWING ACROSS THE FORECAST AREA TONIGHT/EARLY WEDNESDAY WITH SUBSIDENCE IN THE WAKE OF THE TROUGH SHUTTING DOWN CONVECTION. KEPT INTEGRITY OF PRIOR SHIFT IN LEAVING POPS OUT FOR THE MOST PART ON WEDNESDAY AS SUBSIDENCE AND DRY AIR SHOULD OVERCOME CONVECTIVE CHANCES. NEXT BOUNDARY DUE IN BY THURSDAY FOLLOWED BY A BUILDING RIDGE OVER NEW MEXICO BY EARLY IN THE WEEKEND. MODELS STILL SHOWING THE MOIST PLUME SETTING UP MAINLY OVER ARIZONA BUT STILL COULD SEE SHOWER AND THUNDERSTORM CHANCES INCREASING OVER WESTERN NEW MEXICO LATE IN THE WEEKEND AND EARLY NEXT WEEK. KW .AVIATION... A FRONTAL BNDRY PUSHING WEST THRU THE E PLAINS...REPRESENTED VERY WELL BY THE LOCAL WRF MODEL...WILL PRODUCE A BRIEF GAP WIND TO 25 KTS IN THE CENTRAL VALLEY FOR KSAF/KABQ AROUND 12Z. THE GREATEST IMPACT OF THE FRONT THRU 15Z WILL BE NEAR KTCC WHERE SHRA/TSRA MAY PRODUCE LOCALLY HEAVY RAINFALL AND REDUCE CIGS TO 030 AND VSBYS TO 3SM. MVFR LOW CLOUDS WITH CIGS NEAR 025 ALONG THE E SLOPES WILL SLOSH AROUND NEAR KLVS THRU 15Z. A DRY PUNCH WILL INVADE THE REGION FROM WEST TO EAST TODAY...FORCING STRONG CONVECTION AFT 21Z OVER THE NE PLAINS. WIND GUSTS UP TO 50 KTS... HEAVY RAIN...A PERHAPS SOME LARGE HAIL ARE POSSIBLE. THE BEST CHANCE WILL BE FROM KLVS EAST TO KTCC AND NEAR KCAO. TEMPO GROUPS WITH MVFR CONDITIONS USED AFT 21Z FOR KTCC AND KLVS SINCE CONFIDENCE IS FAIRLY HIGH...WITH ONLY CB AT KROW INDICATING LOWER CONFIDENCE. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. GUYER .FIRE WEATHER... LOW LEVEL MOISTURE BEHIND THE FRONTAL BNDRY OVER THE E PLAINS HAS USHERED IN VERY GOOD TO EXCELLENT RH RECOVERIES THIS MORNING WITH MANY AREAS OVER THE NE PLAINS NEAR 100 PCT. A DRASTIC OPPOSITION LIES WEST OF THE DIVIDE WITH POCKETS OF POOR RECOVERIES WITHIN THE GILA...THE NW PLATEAU...AND JEMEZ MTS. THE BNDRY WILL CONTINUE WEST WITH GAP WINDS LIKELY FROM SANTA FE SOUTH TO ALBUQUERQUE EARLY THIS MORNING. AN UPPER WAVE OVER UTAH WILL SLIDE EAST ACROSS COLORADO ALLOWING VERY DRY WESTERLY FLOW TO INVADE THE REGION FROM WEST TO EAST...FORCING STRONG CONVECTION OVER THE NE AND EAST CENTRAL PLAINS BEFORE CLEARING THE STATE. MODEL TRENDS SHOW DRY AIR WILL MAKE IT ALL THE WAY TO THE TX STATE LINE...ALLOWING FOR MIN RH VALUES ON WEDNESDAY TO TUMBLE INTO THE SINGLE DIGITS TO NEAR 10 PCT ACROSS THE WESTERN THREE QUARTERS OF THE STATE. HAVE TRENDED NW SFC FLOW UP FOR WEDNESDAY AFTERNOON OVER THE NW CORNER WITH NEAR CRITICAL FIRE WX CONDITIONS POSSIBLE FOR AN HOUR OR TWO LATE IN THE DAY. HIGH HAINES WILL EXIST ACROSS MUCH OF THE WESTERN HALF THRU AT LEAST WEDNESDAY. THURSDAY MORNING MAY BE THE COOLEST MORNING DUE TO VERY LOW DEWPOINTS FILTERING INTO THE REGION. RH RECOVERIES WILL BE MITIGATED SOMEWHAT BY COOL TEMPERATURES. MODELS REBUILD THE RIDGE AXIS FROM THE GREAT BASIN SE INTO NM THURSDAY NIGHT THRU SATURDAY. TERRAIN DRIVEN WINDS AND GOOD RECOVERIES ARE EXPECTED EACH NIGHT. SOME MOISTURE MAY RETURN TO THE WESTERN HALF SATURDAY THRU EARLY NEXT WEEK AS THE RIDGE ATTEMPTS TO PUSH EAST INTO WEST TX. GUYER && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 91 48 90 51 / 0 0 0 0 DULCE........................... 84 39 85 42 / 5 0 0 0 CUBA............................ 84 42 84 43 / 5 5 0 0 GALLUP.......................... 87 45 88 46 / 0 0 0 0 EL MORRO........................ 83 43 83 43 / 0 0 0 0 GRANTS.......................... 88 42 88 46 / 0 0 0 0 QUEMADO......................... 87 48 85 46 / 5 0 0 5 GLENWOOD........................ 91 56 92 56 / 10 5 0 5 CHAMA........................... 78 37 80 37 / 10 5 0 0 LOS ALAMOS...................... 83 51 86 51 / 10 5 0 0 PECOS........................... 84 50 86 51 / 20 20 0 0 CERRO/QUESTA.................... 80 42 82 44 / 20 20 0 0 RED RIVER....................... 71 36 74 37 / 30 20 0 0 ANGEL FIRE...................... 73 35 76 35 / 30 20 0 0 TAOS............................ 82 45 84 44 / 10 5 0 0 ESPANOLA........................ 88 47 92 47 / 10 5 0 0 SANTA FE........................ 86 54 85 54 / 10 10 0 0 SANTA FE AIRPORT................ 89 53 88 52 / 10 5 0 0 ALBUQUERQUE FOOTHILLS........... 88 60 89 59 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 91 63 91 62 / 5 5 0 0 ALBUQUERQUE VALLEY.............. 92 59 92 58 / 5 5 0 0 ALBUQUERQUE WEST MESA........... 91 61 91 60 / 5 5 0 0 LOS LUNAS....................... 92 59 92 57 / 5 5 0 0 RIO RANCHO...................... 91 62 91 60 / 5 5 0 0 SOCORRO......................... 92 60 93 59 / 5 10 0 5 SANDIA PARK/CEDAR CREST......... 83 47 85 49 / 20 10 0 0 MORIARTY/ESTANCIA............... 86 52 89 53 / 20 10 0 5 CLINES CORNERS.................. 83 54 87 55 / 20 20 0 5 GRAN QUIVIRA.................... 86 56 88 55 / 10 20 5 5 CARRIZOZO....................... 89 58 89 58 / 30 20 5 5 RUIDOSO......................... 79 54 84 53 / 30 30 10 5 CAPULIN......................... 74 49 85 49 / 50 60 10 10 RATON........................... 78 48 88 50 / 50 50 10 5 LAS VEGAS....................... 80 49 84 50 / 40 30 5 5 CLAYTON......................... 81 60 90 59 / 50 60 10 10 ROY............................. 81 58 89 55 / 50 50 5 10 CONCHAS......................... 90 63 96 63 / 50 50 5 5 SANTA ROSA...................... 89 57 94 56 / 50 50 5 5 TUCUMCARI....................... 91 62 97 63 / 50 50 5 10 CLOVIS.......................... 90 64 94 63 / 30 40 5 10 PORTALES........................ 91 66 95 64 / 20 30 5 10 FORT SUMNER..................... 91 64 96 64 / 30 40 5 5 ROSWELL......................... 93 65 96 66 / 20 20 5 5 PICACHO......................... 91 60 93 60 / 30 30 5 5 ELK............................. 85 56 87 55 / 30 30 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34
Hazardous weather outlook, Aug 18, 12:40 PM MDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1240 PM MDT TUE AUG 18 2009 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1240 PM MDT TUE AUG 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM THIS EVENING FOR NORTHEAST AND EAST CENTRAL NEW MEXICO...WHERE LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE. AN ISOLATED TORNADO IS ALSO POSSIBLE IN THE WATCH AREA. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
In the hours before
Local storm report, Aug 18, 1:38 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
138 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL OJO FELIZ 36.06N 105.12W
08/18/2009 E1.75 INCH MORA NM TRAINED SPOTTER
GOLF SIZE HAIL
&&
MTORRESSpecial weather statement, Aug 18, 1:40 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 140 PM MDT TUE AUG 18 2009 NMZ523-524-533-539-182015- CENTRAL HIGHLANDS-EASTERN LINCOLN COUNTY-GUADALUPE COUNTY-SOUTH CENTRAL HIGHLANDS- 140 PM MDT TUE AUG 18 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST TORRANCE COUNTY... AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTH OF CORONA. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE DURAN. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3456 10535 3433 10519 3421 10562 3437 10570 TIME...MOT...LOC 1940Z 247DEG 20KT 3432 10556 40
Local storm report, Aug 18, 1:52 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 4 E ELK 32.94N 105.26W
08/18/2009 M0.75 INCH CHAVES NM TRAINED SPOTTER
PENNY SIZE HAIL LASTED 35 MINUTES
&&
CJONESLocal storm report, Aug 18, 2:26 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL 2 SSE SOUTH SAN YSIDRO 35.42N 105.56W
08/18/2009 E1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
GOLF SIZE HAIL ESTIMATED.
&&
MTORRESThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| Aug 17, 6:10 PM MDT | Special Weather Statement | ABQ | Chaves | 50 min |
| Aug 17, 7:05 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 115 min |
| Aug 17, 7:36 PM MDT | Special Weather Statement | ABQ | De Baca | 39 min |
| Aug 17, 8:05 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Aug 17, 8:13 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| Aug 17, 10:24 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Aug 18, 4:00 AM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Aug 18, 12:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 64 min |
| Aug 18, 1:20 PM MDT | Areal Flood Advisory | ABQ | Chaves | 85 min |
| Aug 18, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 67 min |
| Aug 18, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Aug 18, 1:40 PM MDT | Special Weather Statement | ABQ | Torrance | 35 min |
| Aug 18, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 65 min |
| Aug 18, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 62 min |
| Aug 18, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Aug 18, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 62 min |
| Aug 18, 2:43 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Aug 18, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 59 min |
| Aug 18, 2:47 PM MDT | Areal Flood Advisory | ABQ | Chaves | 88 min |
| Aug 18, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 35 min |
| Aug 18, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Aug 18, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 54 min |
| Aug 18, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| Aug 18, 3:23 PM MDT | Tornado Warning | ABQ | Harding, Mora | 52 min |
| Aug 18, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 66 min |
| Aug 18, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 60 min |
| Aug 18, 3:31 PM MDT | Special Weather Statement | ABQ | 44 min | |
| Aug 18, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 60 min |
| Aug 18, 4:08 PM MDT | Tornado Warning | ABQ | Colfax, Harding, Union | 52 min |
| Aug 18, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, San Miguel | 61 min |
| Aug 18, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 55 min |
| Aug 18, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 64 min |
| Aug 18, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 61 min |
| Aug 18, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 62 min |
| Aug 18, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 56 min |
| Aug 18, 4:57 PM MDT | Tornado Warning | ABQ | Harding, Union | 32 min |
| Aug 18, 5:00 PM MDT | Tornado Warning | ABQ | Harding | 18 min |
| Aug 18, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 60 min |
| Aug 18, 5:36 PM MDT | Tornado Warning | ABQ | Quay | 24 min |
| Aug 18, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Quay, Roosevelt | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.